# SDR AU970290

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8971609
- Condition: Faulty
- Location: Prop Gov
- Component: Woodward, 8971609
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE PROPELLER GOVERNOR FAULTY
